Personal tools
You are here: Home Departments Algebra Prof. Azniv Kasparian, Ph. D. Publications of Assoc. Prof. Anziv Kasparian, Ph. D.

Publications of Assoc. Prof. Anziv Kasparian, Ph. D.


  1. Arithmetic proportional configurations with at most three singular points, (with Holzapfel, R.-P.) Preprint.
  2. Holzapfel's question on the ball quotient surfaces, (with Holzapfel, R.-P.) Preprint.
  3. A construction of infinite rational towers of Picard modular surfaces, Preprint.
  4. Proportional elliptic configurations with comparatively large number of irreducible components, (with Holzapfel, R.-P.) Sixth International Conference on Geometry, Integrability and Quantization, June 3-10, 2004, Varna.
  5. Lie gyrovector spaces, (with Ungar, A.) Journal of Geometry and Symmetry in Physics 1 (2003), 1-51.
  6. Compressed product of balls and lower boundary estimates on Bergman kernels, Proc. Fourth Conf. Geometry, Integrability and Quantization, Coral Press Scientific Publishing, 2003, pp. 193-206.
  7. Inequalites among the number of the generators and relations of a Kähler group, Proc. Third Conf. Geometry, Integrability and Quantization, Coral Press Scientific Publishing, 2002, pp. 315-317.
  8. Cohomological restrictions on Kähler groups, arXiv:math. AG/0105177.
  9. Harmonic maps of compact Kähler manifolds to exceptional local symmetric spaces of Hodge type and holomorphic liftings to complex homogeneous fibrations, Ann. Univ. Sofia 94 (2001), 97-121.
  10. Non-generic weights of locally homogeneous variations of Hodge structure, C. R. Bulg. Acad. Sci. 54, n. 4 (2001), 15-20.
  11. Fibered surfaces, Ann. Univ. Sofia 94 (2002), 49-53.
  12. Hermitian symmetry of certain Kähler groups, C. R. Bulg. Acad. Sci. 54, n. 1, (2001), 19-20.
  13. On the compact variations of Hodge structure, C. R. Bulg. Acad. Sci. 52 (1999), 17-21.
  14. Hermitian symmetry of infitesimally trivial harmonic images of compact Kähler manifolds, In "Aspects of Complex Analysis, Differential Geometry, Mathematical Physics and Applications", World Scientific, 1999, 121-134.
  15. Variations of Hodge structure, expressed by meromorphic differentials on P2, Ann. Univ. Sofia 92 (1998), 17-30.
  16. When does a bounded domain cover a projective manifold? (Survey), Serdica Math. Journ. 23 (1997), 165-176.
  17. The variations of Hodge structure of maximal dimension with associated Hodge numbers h2,0 > 2 and h = 2q + 1 do not arise from geometry, Trans. Amer. Math. Soc. 347 (1995), 4985-5007.
  18. Variations of Hodge structures of maximal dimension, (with Carlson, J., Toledo D.,) Duke Math. Journ. 58 (1989), 669-694.
  19. Calabi-Yau manifolds of some special forms, Letters in Math. Physics 15 (1988), 171-174.
  20. Увод в многообразията на Калаби-Яо, (с Тодоров, А.) Изд. БАН, 1988.
  21. A new central polynomial for 3 x 3 matrices, (with Drenski, V.) Commun. in Algebra 13 (1985), 745-753.
  22. Polynomial identities of 8 degree for 3 x 3 matrices, (with Drenski, V.) Ann. Univ. Sofia 77 (1983), 175-195.
  23. Some polynomial identities of matrix algebras, (with Drenski, V.) C. R. Acad. Bulg. Sci. 36 (1983), 565-569.


Document Actions